# SDR AALA202202158039

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 4,093 hours, 1,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOOSE PART HANGING BELOW SEAT 21C. REPLACED BROKEN EMERGENCY LIGHT AISLE MARKER ASSEMBLY AT SEAT 21C AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
